# SDR AALA20001050

- Difficulty date: June 21, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT R2 DOOR INOPERATIVE.  REPAIRED WIRE AT R2 DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
